Also found in: Dictionary, Thesaurus, Legal, Encyclopedia, Wikipedia.
Patient discussion about responder
Q. What to do for early Lyme that's not responding to treatment? I came down with Lyme disease three months ago with a bulls-eye rash. Even though it was supposedly a recent case, I already was having Bell's palsy, memory loss, trouble thinking of words, joint arthritis, severe bone pain, and fatigue. I took 100mg doxycycline 2x a day, as my doctor prescribed, for 3 weeks, but still felt bad, so I took it for 3 more weeks. When I stopped after 6 weeks, all my symptoms came back and I kept getting worse. I finally convinced my doctors to give me a refill, and I've been taking the same prescription since then. Any time when I'm late on a dose or eat something with magnesium, I get very sick again. I'm not getting better, I'm merely suppressing the Lyme disease, and it comes back whenever I stop the antibiotics. What can I do to actually get rid of it? Higher dose doxycycline? Another antibiotic? Two antibiotics at once? IV antibiotics? Supplements? (I'm biased against this, but) Rife machines?
I think it is just disseminated (I've been having Bell's palsy), so maybe I need 400mg doxy/day (200mg 2x a day) in order to reach the proper concentrations to inhibit B. burgdorferi in the CSF.
Q. Why is my anemia not responding to iron supplementation? I have had anemia for a long time, and my docs have always just told me to take iron supplements. However, there has never been a significant increase in my hemaglobin/hematocrit levels; there have been slight increases, but nothing that is permanent. Additionally, my RBCs are slightly microcytic.
Q. when my brother was responding well with psychiatrist treatment, why he is changed to the medicines again? My brother is bipolar with manic depression. He was given Emsan to control on his bipolar depression. However due to side effects like excess muscle twitching his medicine was stopped. He was immediately sent to a psychiatric treatment. We found a good and a positive change in him. But his psychiatric treatment is stopped and now he is taking Nardil. When my brother was responding well with the psychiatrist treatment then why he is changed to the medicines again? I feel this is not the correct way.